# SDR GTIA011193

- Difficulty date: December 3, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR PATH LIGHTING FROM ROW 5 TO 9 WOULD NOT ILLUMINATE CHANGED BATTERIES, NO HELP.  REPLACED EMERGENCY FLOOR PATH LIGHTING WIRING AT SEAT 9.  EMERGENCY LIGHTING OPS CHECK GOOD, IAW MD80 MM 33-50-02.  (M)
